MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC 7MM EXTENDED LENGTH ENDOSCOPE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MAQUET CARDIOVASCULAR LLC 7MM EXTENDED LENGTH ENDOSCOPE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number VH-1111
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that the pa scrubbed in was starting the endoscopic harvest with dissection.After they screwed on the tip and entered the leg, they saw that the view was very blurry.They removed the endoscope and opened a second sterile scope.That one had a clear view and the harvest was able to be performed without further incident.No patient injury.There was a delay in the endoscopic harvest portion of the case as a second tray was obtained and opened.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 10/20/2025.An investigation was conducted on 10/20/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact endoscope.An image quality inspection was performed with an endoscopic video imaging system.A clear image was unable to be obtained.Based on the returned condition of the device as well as the evaluation results, the reported failure "poor quality image" was confirmed.The reported device is an oem device.The certificate of conformance was reviewed for the serial # (b)(6).The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.
 
Event or Problem Description
N/a.

Brand Name
7MM EXTENDED LENGTH ENDOSCOPE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23420764
Report Number2242352-2025-0001159
Device Sequence Number20877736
Product Code GCJ
UDI-Device Identifier00607567700802
UDI-Public(01)00607567700802
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K014250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-1111
Device Catalogue NumberVH-1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient Age71 YR
Patient SexMale